Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

question about breath?
Anon_64169 posted:
Hi guys!

Don't think this is a health emergency that requires a doctor's visit. Just a curiosity.

Roughly two months ago, I noticed changes in my breath.

For a while it was chilled (like after eating York peppermint chocolates.), and from what I've found looking around that might have to do with acid reflux, (makes sense, since I haven't had a York chocolate in years, and I've been diagnosed with acid reflux.)

Now, as of recently, it's like my breath feels thick. Kind of like there's more moisture to it.
I've been drinking more water than I normally do, as I'm wanting to lose/keep weight off. Might this be the cause of it?
Chris_WebMD_Staff responded:
Hiya and welcome,

You should ask your doctor, no guessing here on that.
You might want to ask your question on our Ear, Nose and Throat Community as well, but ultimately you need to see the doctor to be sure.
Good Luck and Good health,
WebMD Community Staff

Helpful Tips

Was this Helpful?
2 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.